# SDR CAL950980

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65446518
- Condition: Inoperative
- Location: Nr 4 Slat
- Part time: 15,570 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1598 - GSO - THE NR 4 SLAT WOULD NOT RETRACT DURING CLIMB-OUT OF GSO,  THE AIRCRAFT WAS RETURNED TO GSO.  MAINTENANCE FOUND THE NR 4 LEADING EDGE SLAT ACTUATOR AT FAULT.  THE ACTUATOR WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (M)
